# SDR SWAA2020020541027

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AISLE EMERGENCY LIGHTS AT BS. 500G +13 AND BS. 589, AND RH EMERGENCY OVERWING ESCAPE LIGHT AT BS. 608 INOPERATIVE. / R&R POWER SUPPLY ASSEMBLY PER AMM AND WDM.
